# SDR IXXA20120830019O

- Difficulty date: August 3, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 76,926 hours, 35,793 cycles
- Engine: Ge CF680A2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, RT ENGINE THRUST REVERSE AMBER LIGHT REMAINED ON AFTER FORWARD THRUST WAS SELECTED.  THRUST LEVERS WERE ADVANCED AND CREW REJECTED TAKEOFF AT 30 KTS.  PERFORMED HIGH ENERGY STOP INSPECTION IAW AMM 05-51-14.  ADJUSTED LT CENTER THRUST REVERSER LOCK PROXIMITY SENSOR IAW FIM PROCEDURE 78-36 FAULT TREE 806 AND AMM 78-36-00.  OPS CHECKS GOOD.
